MathSciNet Relay Station
MathSciNet bibliographic data
MR1014996 (90i:35270) 35Q20
Ukai, Seiji Local solutions of the Kadomtsev-Petviashvili equation. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (1989), no. 2, 193–209.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement